# SDR 07FDEA04927

- Difficulty date: November 26, 2007
- Submitted: November 27, 2007
- Operation: Air carrier
- Aircraft: N68054
- Make and model: Doug MD-10-10F
- Aircraft serial: 47808
- Aircraft time: 58,017 hours, 26,124 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 4929150
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND MAIN CABIN AT STA 1441 RBL 48 SEAT TRACK WORN.    BLENDED SEAT TRACK, WIDTH OF SCALOP HAS .200 REMAINING MIN IS .260 OUT OF LIMITS IAW DC 10 SRM 53-70-00 VOL I PG 21".  REMOVED AND REPLACED DAMAGED SECTION OF TRACK IAW DC/MD10 51-31-01.  ALODINED & PRIMED TRACK AND SPLICE HAT & PLATE IAW DC 10 SRM 51-21-01. MAJOR REPAIR.
